# SDR 2014FA0000319

- Difficulty date: May 7, 2014
- Submitted: May 15, 2014
- Operation: General aviation
- Aircraft: N312BC
- Make and model: Pilats PC12
- Aircraft serial: 101
- Aircraft time: 5,165 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 9787320016
- Part serial: 109686
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LANDING GEAR IN TRANSIT LIGHTS ILLUMINATED,  AS WELL AS MANY CAWS ANNUNCIATOR LIGHTS. PILOT/OWNER CYCLED THE LANDING GEAR. NOSE GEAR INDICATION CHANGED BUT MAIN GEAR INDICATION STILL INDICATED GEAR IN TRANSIT.  PILOT DIVERTED AND PERFORMED A TOWER FLY BY TO ASSESS GEAR POSITION.  ACFT LANDED WITHOUT INCIDENT.  MX DETERMINED FLAP COMPUTER WAS AT FAULT.  REMOVED FLAP COMPUTER FCWU 978.73.20.016, SN 109686.  INSTALLED INSPECTED UNIT 978.73.20.016, SN 109881.  ACCOMPLISHED FLAP RIGGING IAW AMM 12-A-27-50-05-00A-920A-A.  OBTAINED SPECIAL FLIGHT PERMIT FOR ACFT TO BE REPOSITIONED TO OUR FACILITY FOR GEAR RETRACTION CHECK.  ACFT FLOWN IAW SPECIAL FLIGHT PERMIT WITH GEAR DOWN.  JACKED ACFT AND ACCOMPLISHED THE REMAINING OPS CHECKS IAW ABOVE REFERENCED AMM SECTION.  ALL FUNCTIONALLY CHECKED OK.
